Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/27828
Title: Семантические модели в гидронимике
Authors: Рудных, А. И.
Issue Date: 1972
Publisher: Уральский государственный университет
Citation: Рудных А. И. Семантические модели в гидронимике / А. И. Рудных // Вопросы топономастики / МВ и ССО РСФСР, Урал. гос. ун-т им. А. М. Горького ; [отв. ред. А. К. Матвеев]. — Свердловск : [УрГУ], 1972. — Вып. 6. — С. 35-74.
URI: http://hdl.handle.net/10995/27828
Origin: Вопросы топономастики. 1972. Вып. 6
Appears in Collections:Вопросы ономастики

Files in This Item:
File Description SizeFormat 
vtop_1972_04.pdf2,39 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.